Extended Riemann-Liouville fractional derivative operator and its applications
- Department of Mathematics, Anand International College of Engineering, Jaipur-303012, India.
- Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea.
R. B. Paris
- School of Computing, Engineering and Applied Mathematics, University of Abertay Dundee, Dundee DD1 1HG, UK.
Many authors have introduced and investigated certain extended fractional derivative operators. The main
object of this paper is to give an extension of the Riemann-Liouville fractional derivative operator with
the extended Beta function given by Srivastava et al.  and investigate its various (potentially) useful
and (presumably) new properties and formulas, for example, integral representations, Mellin transforms,
generating functions, and the extended fractional derivative formulas for some familiar functions.
Share and Cite
Praveen Agarwal, Junesang Choi, R. B. Paris, Extended Riemann-Liouville fractional derivative operator and its applications, Journal of Nonlinear Sciences and Applications, 8 (2015), no. 5, 451--466
Agarwal Praveen, Choi Junesang, Paris R. B., Extended Riemann-Liouville fractional derivative operator and its applications. J. Nonlinear Sci. Appl. (2015); 8(5):451--466
Agarwal, Praveen, Choi, Junesang, Paris, R. B.. "Extended Riemann-Liouville fractional derivative operator and its applications." Journal of Nonlinear Sciences and Applications, 8, no. 5 (2015): 451--466
- Gamma function
- Beta function
- Riemann-Liouville fractional derivative
- hypergeometric functions
- fox H-function
- generating functions
- Mellin transform
- integral representations.
R. Almeida, D. F. M. Torres, Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives, Nonlinear Sci. Numer. Simul., 16 (2011), 1490-1500.
L. M. B. C. Campos, On a concept of derivative of complex order with application to special functions, IMA J. Appl. Math., 33 (1984), 109-133.
L. M. B. C. Campos, On rules of derivation with complex order of analytic and branched functions, Portugal. Math., 43 (1985), 347-376.
L. M. B. C. Campos, On a systematic approach to some properties of special functions, IMA J. Appl. Math., 36 (1986), 191-206.
M. A. Chaudhry, S. M. Zubair, On a Class of Incomplete Gamma Functions with Applications, Chapman and Hall (CRC Press Company), Boca Raton, London, New York and Washington, D.C. (2001)
M. A. Chaudhry, A. Qadir, M. Rafique, S. M. Zubair, Extension of Euler’s beta function, J. Comput. Appl. Math., 78 (1997), 19-32.
M. A. Chaudhry, A. Qadir, H. M. Srivastava, R. B. Paris, Extended hypergeometric and confluent hypergeometric functions, Appl. Math. Comput., 159 (2004), 589-602.
A. A. Kilbas, M. Saigo, H-Transforms: Theory and Applications, Chapman and Hall (CRC Press Company), Boca Raton, London, New York and Washington, D.C. (2004)
A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, in: North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam (2006)
V. Kiryakova , Generalized Fractional Calculus and Applications, Longman & J. Wiley, Harlow-New York (1994)
C. Li, A. Chen, J. Ye, Numerical approaches to fractional calculus and fractional ordinary differential equation, J. Comput. Physics, 230 (2011), 3352-3368.
M. J. Luo, G. V. Milovanovic, P. Agarwal , Some results on the extended beta and extended hypergeometric functions, Appl. Math. Comput., 248 (2014), 631-651.
J. T. Machado, V. Kiryakova, F. Mainardi, Recent history of fractional calculus, Commun. Nonlinear Sci. Numer. Simulat., 16 (2011), 1140-1153.
R. L. Magin, Fractional calculus models of complex dynamics in biological tissues, Comput. Math. Appl., 59 (2010), 1586-1593.
A. M. Mathai, R. K. Saxena, H. J. Haubold, The H-function: Theory and applications, Springer, New York (2010)
A. R. Miller, Remarks on a generalized beta function, J. Comput. Appl. Math., 100 (1998), 23-32.
P. A. Nekrassov, General differentiation, Mat. Sbornik, 14 (1888), 45-168.
T. J. Osler, Leibniz rule for the fractional derivatives and an application to infinite series, SIAM J. Appl. Math., 18 (1970), 658-674.
T. J. Osler, Leibniz rule, the chain rule and Taylor’s theorem for fractional derivatives, Ph.D. thesis, New York University (1970)
M. A. Özarslan, E. Özergin, Some generating relations for extended hypergeometric functions via generalized fractional derivative operator, Math. Comput. Model., 52 (2010), 1825-1833.
E. Özergin, M. A. Özarslan, A. Altin, Extension of gamma, beta and hypergeometric functions, J. Comput. Appl. Math., 235 (2011), 4601-4610.
H. M. Srivastava, P. Agarwal, S. Jain, Generating functions for the generalized Gauss hypergeometric functions, Appl. Math. Comput., (document). , 247 (2014), 348-352.
H. M. Srivastava, J. Choi , Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York (2012)
H. M. Srivastava, H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto (1984)
J. Zhao, Positive solutions for a class of q-fractional boundary value problems with p-Laplacian, J. Nonlinear Sci. Appl., 8 (2015), 442-450.